# SDR UPS07M49813

- Difficulty date: March 28, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 1926
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO DOOR FWD AND AFT JAMBS HAS SCALLOPED IN SEVERAL AREA.  REMOVED HEAT DUCT ON AFT CARGO STA 1926 PER AMM20-50-02 REV 50.  FWD & AFT JAMB FASTENERS REMOVED PER SRM 51-31-01 VOL 2 REV 38.  HFEC INSP CUT OUT FOUND NO CRACK.  REPAIR DOUBLERS FAB, FASTENER HOLES PICKUP, REWORKED, REPROTECTED & INSTALLED PER SRM 53-50-00 FIG 16 VOL1 REV 38.  AFT CARGO HEAT DUCT STA 1926 REINSTALLED PER AMM20-50-02 REV 50.
